# SDR AALA20060451

- Difficulty date: July 10, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEAT ROWS 20B TO 23B AND EMERGENCY AISLE LIGHTS AT SEAT ROWS 23B TO 25B INOPERATIVE.  REPLACED BATTERY PACK M737 FOR EMERGENCY LIGHTS AT SEAT ROWS 20B TO 23B AND EMERGENCY AISLE LIGHTS AT SEAT ROWS 23B TO 25B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
